# SDR UALA2008111305469

- Difficulty date: August 25, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 50,748 hours, 10,185 cycles
- Engine: Pwa PW4077
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 116W2501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SKIN PANEL HAS 10 INCH CRACK AND DELAMINATION.  SUSPECT MOISTURE  CONTAMINATION.  REMOVED PANEL AND ROUTED TO SHOP FOR REPAIR.  RE-INSTALLED REPAIRED PANEL.  AC OK FOR SERVICE.
